# SDR SWIA2021091060826

- Difficulty date: July 29, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS364-379 STRG 23 R/H HAS CORROSION.     (C-CHECK RO 9/8/2021)    REPLACED STR 23 R/H FROM FS 333-379 IAW CRJ 700 SRM 51-42-06-001-001-A01 REV. 38 DATED JUL 25/2020, CRJ 700 SRM 51-42-20-001-001-A01 REV. 38 DATED JUL 25/2020, CRJ 700 SRM 51-42-21-001-001-A01 REV. 38 DATED JUL 25/2020,  AND DWG SH670-31350 REV A. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
